# SDR IPXA2023021591018

- Difficulty date: February 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 98,329 hours, 19,240 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: ARC2787507
- Condition: Damaged
- Location: L/H I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CL/H WING I/B FLAP I/B ATTACH FILLET FAIRING WAS DAMAGED.REPAIRED DAMAGED FILLET FAIRING ON THE L/H WING I/B FLAP I/B SIDE IAW SRM 53-00-00 FIG 204, FIG 203 PG 212-213. (MINOR)
